Eve A Tablets - Pain Killer (1 box 36 Tablets)
This ibuprofen-containing painkiller quickly offers relief and suppresses fevers. It also contains anhydrous caffeine and allyl isopropyl acetyl urea to enhances its analgesic effects. The film-coated tablet is easy to swallow and quickly gets absorbed into the body for fast-acting pain relief.
- of menstrual pain, headache, toothache, sore throat and joint pain, muscle pain, neuralgia, back pain, stiff neck pain, post-extraction pain, bruised pain, ear pain, fracture pain, sprains pain, trauma pain analgesic
- antipyretic at the time of chills, fever
Three times a day following a single dose to the limit, and then take as much as possible avoid fasting. Please take interval is at least 4 hours. Adult (over 15 years old) 2 tablets. Not to be taken less than adult 15 years old.
Place of Origin : Japan
Shelf Life : 2 years (November 2022)